MathSciNet Relay Station
MathSciNet bibliographic data
MR2010395 (2004k:60092) 60F99 (15A42 46L54)
Dembo, A.; Guionnet, A.; Zeitouni, O. Moderate deviations for the spectral measure of certain random matrices. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 6, 1013–1042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement